Title: Positive quadrant dependence tests for copulas
Authors: Gijbels, Irène ×
Omelka, Marek
Sznajder, Dominik #
Issue Date: 2010
Publisher: Statistical Science Association of Canada
Series Title: The Canadian Journal of Statistics vol:38 issue:4 pages:555-581
ISSN: 0319-5724
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science